# SDR CHQA20140628220

- Difficulty date: June 28, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N575RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500847
- Aircraft time: 22,049 hours, 19,561 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,904 hours, 24,546 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 14523402608
- Condition: Grooved
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A GROOVE WAS FOUND ON THE RT ELEVATOR NOSE RIB AT ELEVATOR STATION YH-1280.00 & HORIZONTAL & STAB YH=1310.00.  THE RIB WAS REPLACED IAW SRM 51-40-02.
